Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018 (2018), Article ID 7683929, 13 pages
Research Article

Image Theory for Neumann Functions in the Prolate Spheroidal Geometry

1School of Mathematics and Physics, Yancheng Institute of Technology, Yancheng, Jiangsu 224051, China
2Department of Mathematics and Statistics, University of North Carolina at Charlotte, Charlotte, NC 28223, USA

Correspondence should be addressed to Shaozhong Deng

Received 19 September 2017; Accepted 4 February 2018; Published 11 March 2018

Academic Editor: Pavel Kurasov

Copyright © 2018 Changfeng Xue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changfeng Xue, Robert Edmiston, and Shaozhong Deng, “Image Theory for Neumann Functions in the Prolate Spheroidal Geometry,” Advances in Mathematical Physics, vol. 2018, Article ID 7683929, 13 pages, 2018. doi:10.1155/2018/7683929